# SDR A6WA202211018380

- Difficulty date: November 1, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 38,857 hours, 37,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R385339
- Condition: Corroded
- Location: Svc Door Sill
- Part time: 38,857 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL DOUBLER P/N 601R38534 AND FITTING  601R38533-9 AT FS 319.0 TO FS349.0 AND RBL 43.   AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED SERVICE DOOR LOWER SILL DOUBLER P/N 601R38534 AND FITTING P/N 601R38533-9 AT FS 319.0 TO FS349.0 AND RBL 43. RESTORED SURFACE PROTECTIVE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW CRJ200 SRM 51-11-00 REV 39 AND SRM 51-12-00 REV 39. WORK PERFORMED UNDER AERSALE WORK ORDER 003768, CARD NO. 20138, TT: 38857:13 TC: 37733.
